In July I had my three loading doses of Faslodex® (fulvestrant), and I remember feeling the fatigue then. At first I was not sure whether Faslodex was the culprit. Because I was also receiving an infusion of Zometa® (zoledronic acid), I thought it could be either the Faslodex or the Zometa that was causing the fatigue.
Now that I have received Faslodex since then, and, the last couple of times without the Zometa (because of the possible renal effects as noted from my increased creatinine levels), I have come to the personal, nonscientific conclusion that it is the Faslodex that is causing the fatigue. Serious fatigue. Every time I go, I get that limp noodle effect afterward. Sometimes I cannot even stay awake for the ride home. When I get home, it’s all I can do to get to the sofa and instantly fall into a deep, dream-inducing sleep. Today was no different. A friend took me for my treatment, and on the way home we did a couple of errands. By the time I was home I was so tired I felt drunk.
The Zometa is still on hold because I need dental work, and Zometa is typically withheld while anything more than a filling needs to be done. I will need a couple of crowns, I hope without any root canal, so my oncologist ordered no Zometa until the dental work is done.
The infusion center today was like a WalMart on Thanksgiving Friday. You would have thought they were giving away free goodies. But, no. Just the usual: infusions and shots and PICC line flushings and . . . well, you get the idea. One of the guys, who I see fairly regularly, had some music that he played in honor of the recent marriage of his daughter. It was fun music, and all of us in the big chairs and the staff were singing along and bopping to the Beach Boys and other oldies from the seventies. Yes, ironically, it was a good time at the infusion center.5 6 7 8 © 2004-2010 Donna Peach. All rights reserved.